Flagler County, FL – Flagler Open Arms Recovery Services and AdventHealth today announced their first collaborative project. They are co-sponsoring a free Narcan distribution and education event entitled INCREASE A LIFESPAN WITH NARCAN on Friday, January 14, 2022, from 4:00 PM to 6:00 PM at Advent Hospital Emergency Room parking lot, 60 Memorial Parkway, in Palm Coast, FL. People can drive through or walk up to receive free Narcan and Narcan educational information. This event is open to the general public.“We have come to understand that everyone should carry a box of  NARCAN® with them wherever they go. Overdosing can happen to anyone using just about any drug here in Flagler County because of the infiltration of fentanyl,” stated Pam Birtolo, Executive Director of Flagler OARS. “This event is for anyone who wants to save lives.”“If there are prescription opioids in your home, NARCAN® Nasal Spray should be there, too,” cautioned Deborah Mcnabb, Advent Director of Community Benefit.Flagler OARS is a naloxone provider through a generous grant from the Florida Department of Children and Families (DCF) Overdose Prevention Program (OPP).The DCF Overdose Prevention Program (OPP) is designed to reduce opioid overdose deaths by providing access to FDA-approved emergency opioid antagonists, as defined in s. 381.887(1)(d), F.S., to organizations that serve individuals at risk of witnessing or experiencing an opioid overdose. NARCAN® Nasal Spray is the emergency opioid antagonist DCF currently purchases and makes available to eligible organizations.NARCAN® Nasal Spray is used to temporarily reverse the effects of opioid medicines. The medicine in NARCAN® Nasal Spray has no effect in people who are not taking opioid medicines. Always carry NARCAN® Nasal Spray with you in case of an opioid overdose.Use NARCAN® Nasal Spray right away if you or your caregiver think signs or symptoms of an opioid overdose are present, even if you are not sure, because an opioid overdose can cause severe injury or death.Signs and symptoms of an opioid overdose may include:•   unusual sleepiness and you are not able to awaken the person with a loud voice or by rubbing firmly on the middle of their chest (sternum);•   breathing problems including slow or shallow breathing in someone difficult to awaken or who looks like they are not breathing;•   the black circle in the center of the colored part of the eye (pupil) is very small, sometimes called “pinpoint pupils,” in someone difficult to awaken.Family members, caregivers, or other people who may have to use NARCAN® Nasal Spray in an opioid overdose should know where NARCAN® Nasal Spray is stored and how to give NARCAN® Nasal Spray before an opioid overdose happens.Get emergency medical help right away after giving the first dose of NARCAN® Nasal Spray. Rescue breathing or CPR (cardiopulmonary resuscitation) may be given while waiting for emergency medical help.The signs and symptoms of an opioid overdose can return after NARCAN® Nasal Spray is given. If this happens, give another dose after 2 to 3 minutes using a new NARCAN® Nasal Spray device and watch the person closely until emergency help is received.

Media Release: Marketing 2 Go

LEAVE A REPLY

Please enter your comment!
Please enter your name here